Geometric invariants for quasi-symmetric designs

Journal Article (Journal Article)

Let p be an odd prime. We derive new necessary conditions for the existence of 2 - (ν, k, λ) designs where the block intersection sizes s , s , ..., s satisfy s ≡ s ≡ ... ≡ s (mod p). The method is to define a nondegenerate scalar product on a 2m-dimensional vector space and to construct an m-dimensional totally singular subspace. This result is a generalization to nonsymmetric designs of the Bruck-Ryser-Chowla theorem. © 1988. 1 2 n 1 2 n

Full Text

Duke Authors

Cited Authors

  • Calderbank, AR

Published Date

  • January 1, 1988

Published In

Volume / Issue

  • 47 / 1

Start / End Page

  • 101 - 110

Electronic International Standard Serial Number (EISSN)

  • 1096-0899

International Standard Serial Number (ISSN)

  • 0097-3165

Digital Object Identifier (DOI)

  • 10.1016/0097-3165(88)90044-1

Citation Source

  • Scopus